Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 1350578, 8 pages
http://dx.doi.org/10.1155/2016/1350578
Research Article

Mathematical Analysis of a Reactive Viscous Flow through a Channel Filled with a Porous Medium

1Department of Mathematical Sciences, Redeemer’s University, Ede, Nigeria
2Department of Physical Sciences, Redeemer’s University, Ede, Nigeria

Received 19 July 2016; Accepted 14 November 2016

Academic Editor: Ghulam Shabbir

Copyright © 2016 Samuel O. Adesanya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Samuel O. Adesanya, J. A. Falade, J. C. Ukaegbu, and K. S. Adekeye, “Mathematical Analysis of a Reactive Viscous Flow through a Channel Filled with a Porous Medium,” Journal of Mathematics, vol. 2016, Article ID 1350578, 8 pages, 2016. https://doi.org/10.1155/2016/1350578.